Groupe de Selmer d'une courbe elliptique à multiplication complexe
Compositio Mathematica, Volume 43 (1981) no. 3, pp. 387-417.
@article{CM_1981__43_3_387_0,
     author = {Perrin-Riou, Bernadette},
     title = {Groupe de {Selmer} d'une courbe elliptique \`a multiplication complexe},
     journal = {Compositio Mathematica},
     pages = {387--417},
     publisher = {Sijthoff et Noordhoff International Publishers},
     volume = {43},
     number = {3},
     year = {1981},
     zbl = {0479.14019},
     mrnumber = {632436},
     language = {fr},
     url = {http://www.numdam.org/item/CM_1981__43_3_387_0/}
}
TY  - JOUR
AU  - Perrin-Riou, Bernadette
TI  - Groupe de Selmer d'une courbe elliptique à multiplication complexe
JO  - Compositio Mathematica
PY  - 1981
DA  - 1981///
SP  - 387
EP  - 417
VL  - 43
IS  - 3
PB  - Sijthoff et Noordhoff International Publishers
UR  - http://www.numdam.org/item/CM_1981__43_3_387_0/
UR  - https://zbmath.org/?q=an%3A0479.14019
UR  - https://www.ams.org/mathscinet-getitem?mr=632436
LA  - fr
ID  - CM_1981__43_3_387_0
ER  - 
%0 Journal Article
%A Perrin-Riou, Bernadette
%T Groupe de Selmer d'une courbe elliptique à multiplication complexe
%J Compositio Mathematica
%D 1981
%P 387-417
%V 43
%N 3
%I Sijthoff et Noordhoff International Publishers
%G fr
%F CM_1981__43_3_387_0
Perrin-Riou, Bernadette. Groupe de Selmer d'une courbe elliptique à multiplication complexe. Compositio Mathematica, Volume 43 (1981) no. 3, pp. 387-417. http://www.numdam.org/item/CM_1981__43_3_387_0/

[1] D. Bernardi: Hauteurs p-adiques sur les courbes elliptiques. Séminaire Delange-Pisot-Poitou (1980). | MR

[2] B.J. Birch et H.P.F. Swinnerton-Dyer: Notes on elliptic curves I. J. reine angew. Math., 212 (1963) 7-25. | MR | Zbl

[3] J.W.S. Cassels: Arithmetic on curves of genus 1. J. reine angew. Math. (IV) 207 (1962) 234-246, (VIII) 217 (1965) 180-189. | MR | Zbl

[4] J.- Coates: Kummer's criterium for Hurwitz numbers. Proceedings of the International Congress on Algebraic Number Theory, Japan: Kyoto (1976).

[5] J. Coates: Elliptic curves with complex multiplication. Hermann Weyl lectures 1979, Annals of Math. Studies (à paraitre).

[6] R. Greenberg: On the structure of certains Galois groups. Inventiones Math. 47 (1978) 85-99. | MR | Zbl

[7] B.H. Gross: Arithmetic on elliptic curves with complex multiplication. Lecture notes in Mathematics 776, Berlin-Heidelberg-New York: Springer (1980). | MR | Zbl

[8] M. Harris: P-adic representation arising from descent on abelian varieties. Compositio Mathematica, 39 (1979) 177-245. | Numdam | MR | Zbl

[9] M. Harris: Systematic growth of Mordell-Weil groups of abelian varieties in towers of number fields. Inventiones Math. 51 (1979) 123-141. | MR | Zbl

[10] P.F. Kurchanov: Elliptic curves of infinite rank over Γ-extensions. Mat. U.S.S.R. Sbornik. Vol 19, No. 2 (1973). | Zbl

[11] S. Lang et J. Tate: Principal homogeneous spaces over abelian varieties. American J. of Math. 78 (1956) 659-684. | MR | Zbl

[12] B. Mazur: Rational points on abelian varieties with values in towers of number fields. Inventiones Math. 18 (1972) 183-266. | MR | Zbl

[13] B. Mazur: Trees of rational points on elliptic curves. (Non publié).

[14] J.-P. Wintenberger: Structure galoisienne de limites projectives d'unités locales. Compositio Mathematica, 42 (1980) 89-104. | Numdam | MR | Zbl